# SDR REXA2022082100681

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH690321745
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH FLOOR SILL IS CORRODED AT FS 565.  REMOVED CORROSION AT FS 565 IAW CRJ900 SRM 53-00-45-201-001-A01 STEPS 6 A-E. PERFORMED UT THICKNESS OF LH FLOOR SILL FS565 REWORKED AREA IAW CRJ 900 NDTM PART 1 51-20-004-270-A01 REV 36 DATED 2/8/22. FOUND LOWEST REMAINING THICKNESS TO BE 0.049"" OR GREATER, MARKED ON PART.  BLENDED AREA ON FLOOR SILL P/N SH690-32174-5 AT FS 565 ORIGINAL MAT'L THK .050"" REMAINING MAT'L THK .049"" MAT'L LOSS .001 FOUND TO WITHIN LIMITS IAW CRJ900 SRM 53-00-45-201-001-A01 & 53-31-45-001-001-A02"
